Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Had unprotected sex. Have warm sensation in stomach. Can green dots be due to cancer?

I had sex the other day unprotected amd realized my partner had green dots on his skin he claims is from cancer treatment im terrified he tried to calm me down by saying he gets tested regularly because of his sickness but now i feel war sensations in mu stomach from time to time. Now my question is, is it possible for the green dots on his chest and side from cancer are they feared regularly and do stds give you warm sensation in belly
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

The presence of green spots or green skin is most commonly attributed to anemia. Which can result from chemotherapy or radiotherapy or even various types of cancer. So, there is a chance your sexual partner was speaking the truth.

There is also no significant association between green spots with any sexually transmitted infection.

Now coming to the last part of your query, a warm sensation in your belly is a very insignificant symptom, and can even occur in normal individuals. For your reference I shall list other symptoms that are more indicative of an infection:
-Burning sensation while urinating
-Frequent urination
-Increased urge to urinate, but less amount of urine passed
-Lower abdominal and/or flank region pain
-Itching around the genitals
-Blood in urine or immediately after (not always seen)
-Vaginal discharge
-Painful sexual intercourse
and a few others.

If you do experience any of these symptoms, please report to a doctor at the earliest.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: . I would gladly help you.

Best wishes.
Answered: Fri, 21 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor